Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

April 1, 2015Rains County, Van Zandt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 1, 2015, 8:14 PM CDT for Rains County, Van Zandt County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 8:14 PM CDT (01:14 UTC)
Expired
Apr 1, 2015, 8:31 PM CDT
In force
17 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 147 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS54 KFWD 020114
SVRFWD
TXC379-467-020200-
/O.NEW.KFWD.SV.W.0013.150402T0114Z-150402T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT WED APR 1 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN RAINS COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN VAN ZANDT COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 900 PM CDT

* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EDGEWOOD...
  OR 7 MILES EAST OF WILLS POINT...MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  GRAND SALINE...EDGEWOOD...EMORY AND FRUITVALE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3270 9564 3266 9590 3278 9598 3298 9567
      3286 9565
TIME...MOT...LOC 0114Z 235DEG 19KT 3273 9588 

HAIL...1.00IN
WIND...<50MPH
 
$$

15-BAIN
2 follow-up statements
159 
WWUS54 KFWD 020125
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
825 PM CDT WED APR 1 2015

TXC379-467-020200-
/O.CON.KFWD.SV.W.0013.000000T0000Z-150402T0200Z/
RAINS TX-VAN ZANDT TX-
825 PM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN RAINS AND NORTH CENTRAL VAN ZANDT COUNTIES...

AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDGEWOOD...OR
10 MILES NORTHEAST OF WILLS POINT...MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
EDGEWOOD AND EMORY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3275 9565 3269 9588 3281 9593 3298 9567
      3286 9565
TIME...MOT...LOC 0124Z 245DEG 20KT 3278 9584 

HAIL...1.00IN
WIND...<50MPH
 
$$

15-BAIN
658 
WWUS54 KFWD 020131
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT WED APR 1 2015

TXC379-467-020140-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-150402T0200Z/
RAINS TX-VAN ZANDT TX-
831 PM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RAINS AND NORTH
CENTRAL VAN ZANDT COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL 
HAIL.... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3275 9565 3269 9588 3281 9593 3298 9567
      3286 9565
TIME...MOT...LOC 0129Z 235DEG 19KT 3280 9581 

$$

15-BAIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 7:12 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 1, 7:12 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT WED APR 1 2015

.AVIATION...
/00Z TAFS/

CONCERNS...THUNDERSTORMS...NOCTURNAL STRATUS.

THUNDERSTORMS WILL STILL BE POSSIBLE THROUGH NIGHTFALL...AFTER
WHICH THE BOUNDARY LAYER WILL STABILIZE...AND THE SUPPORTING
IMPULSE ALOFT WILL BEGIN SHIFTING EAST OF THE REGION. THE
RESULTING SUBSIDENCE SHOULD PRECLUDE ADDITIONAL PRECIPITATION THE
REMAINDER OF THE NIGHT.

A POTENT 40-KT LLJ WILL SURGE MVFR STRATUS NORTHWARD...BLANKETING
ALL TAF SITES SOON AFTER MIDNIGHT. THE STRATUS WILL STEADILY LIFT
THURSDAY MORNING...BUT WITH A STRONG INVERSION IN PLACE...IT MAY
TAKE MUCH OF THE DAY TO SCATTER OUT.

ALTHOUGH A DRYLINE WILL APPROACH THE I-35 CORRIDOR THURSDAY
AFTERNOON...THE CAP WILL LIKELY PREVENT THUNDERSTORM DEVELOPMENT
OR OTHERWISE LIMIT COVERAGE.

25

&&

.UPDATE...
A QUICK ADJUSTMENT TO THE SHORT TERM FORECAST REGARDING STORM
CHANCES FOR TONIGHT...AS THE SOUTHERN STREAM MID LEVEL SHORTWAVE
CONTINUES TO MOVE EAST ACROSS OUR AREA AND MOVE INTO THE LOWER
MISSISSIPPI VALLEY OVERNIGHT. 1000-1500 J/KG SBCAPE CONTINUES TO
MAINTAIN OVER MUCH OF THE AREA...WHILE CAPE ALOFT WITHIN THE HAIL
GROWTH ZONE /-10 TO -30 DEG C LAYER/ REMAINS 400-500 J/KG. WILL
CARRY 20-40 PERCENT CHANCES FOR THUNDERSTORMS GENERALLY SOUTHEAST
OF AN EASTLAND-MINERAL WELLS-GAINESVILLE LINE FOR THIS EVENING...
WITH HIGHEST COVERAGE ACROSS THE EAST/SOUTHEAST COUNTIES. SLIGHT
CHANCES WILL BE HELD ACROSS THE SE THIRD OF THE CWA FOR THE
OVERNIGHT WITH ANY LINGERING LIFT FROM THE MID LEVEL DISTURBANCE.

WITH EFFECTIVE SHEAR 30-40 KTS AND THE AFOREMENTIONED
INSTABILITY...SOME STORM ORGANIZATION AND UPSCALE GROWTH REMAINS
FOR NOW WITH ISOLATED STRONG-SEVERE STORMS POSSIBLE THROUGH SUNSET
OR INTO MID EVENING. AS WE APPROACH MIDNIGHT AND BEYOND...LARGE-
SCALE SUBSIDENCE SHOULD START TO SPREAD FROM WEST TO EAST ACROSS
THE AREA ALONG WITH BOUNDARY LAYER COOLING WITH THE LOSS OF
DAYTIME HEATING. ANY RISK FOR STRONG-SEVERE STORMS SHOULD WANE
WITH THE LACK OF A SURFACE FOCUS AND LARGER SCALE LIFT MOVING
AWAY FROM THE AREA.

ANOTHER UPDATE WILL BE POSSIBLE BEFORE THE 10 PM NEWS IF TRENDS
DICTATE THAT ADJUSTMENTS ARE NEEDED IN THE FORECAST.

05/

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT WED APR 1 2015/
A SHORTWAVE TROUGH CONTINUES TO PROGRESS EAST ACROSS TEXAS AND THE
SOUTHERN PLAINS THIS AFTERNOON. EXTENSIVE CLOUDCOVER ASSOCIATED
WITH THIS FEATURE HAS LIMITED ADDITIONAL THUNDERSTORM DEVELOPMENT
ACROSS THE AREA FOR MUCH OF THE LATE MORNING AND AFTERNOON.
THAT SAID...LOCATIONS SOUTHWEST OF THE EARLIER ACTIVITY /AND
OUTSIDE OF THE THICKER CLOUD COVER/ ARE NOW EXPERIENCING
CONVECTIVE INITIATION...AND ADDITIONAL THUNDERSTORMS ARE EXPECTED
TO DEVELOP LATE AFTERNOON AND EARLY EVENING AS THE ATMOSPHERE
CONTINUES TO DESTABILIZE. THOUGH THE BEST INSTABILITY HAS REMAINED
MAINLY SOUTH OF I-20...ADDITIONAL DEVELOPMENT WILL REMAIN
POSSIBLE AREA-WIDE AS COOLER AIR ALOFT ASSOCIATED WITH THE
SHORTWAVE AIDS IN ADDITIONAL DESTABILIZATION. WE WILL KEEP SLIGHT
CHANCE POPS ACROSS THE NORTHERN HALF OF THE REGION THIS EVENING
WITH CHANCE POPS ACROSS THE SOUTH. ALL ACTIVITY SHOULD MOVE EAST
OF THE AREA AROUND OR SHORTLY AFTER MIDNIGHT AS THE SYSTEM
ACCELERATES OFF TO THE NORTHEAST.

AN UPPER TROUGH DROPPING SOUTHEAST ACROSS THE WEST COAST WILL MOVE
EAST ACROSS THE CENTRAL PART OF THE CONUS LATE THURSDAY INTO
FRIDAY. THIS WILL FORCE A COLD FRONT SOUTH THROUGH NORTH TEXAS
FRIDAY. AHEAD OF THE SYSTEM...A DRYLINE WILL SURGE EAST TO NEAR THE
I-35 CORRIDOR THURSDAY AFTERNOON. GOOD INSTABILITY IS BEING
ADVERTISED IN THE VICINITY OF THE DRYLINE...BUT IT LOOKS LIKE A
STRONG CAP WILL PRECLUDE CONVECTIVE INITIATION FOR THE MAJORITY OF
THE REGION. WE WILL KEEP SOME 20 POPS ALONG I-35 NORTH OF I-20
THURSDAY AFTERNOON WHERE A LOW PROBABILITY FOR STORM DEVELOPMENT
WILL EXIST. LOW TO MID 90S TEMPERATURES ARE LIKELY THURSDAY
AFTERNOON ACROSS THE WESTERN THIRD OF THE AREA WHERE VEERED WINDS
AND DRY AIR WILL BE IN PLACE.

THE FAST MOVING FRONT WILL PROVIDE FOCUS FOR SCATTERED SHOWERS
AND THUNDERSTORMS FRIDAY ACROSS THE SOUTHEASTERN HALF OF NORTH
TEXAS. CONDITIONS ACROSS THE NORTHWESTERN HALF WILL LIKELY REMAIN
TOO DRY FOR PRECIPITATION ASSOCIATED WITH THE FRONT. STRONG NORTH
WINDS WILL USHER IN SEASONABLY COOL AIR FRIDAY AND SATURDAY
BEHIND THE FRONT.

SOUTHWESTERLY FLOW WILL DEVELOP ALOFT SATURDAY NIGHT AND SUNDAY
AS A LARGER SCALE TROUGH DEEPENS ALONG THE WEST COAST. INCREASING
ISENTROPIC LIFT ABOVE THE COOL AIRMASS AT THE SURFACE WILL
GENERATE SHOWERS AND ISOLATED THUNDERSTORMS LATE SATURDAY THROUGH
SUNDAY ACROSS MUCH OF THE REGION. RETURN FLOW WILL INCREASE AT THE
SURFACE MONDAY AS CYCLOGENESIS INTENSIFIES IN LEE OF THE ROCKIES.
THIS WILL PLACE NORTH TEXAS BACK IN THE WARM SECTOR FOR MOST OF
NEXT WEEK IN ADVANCE OF THE DEEPENING WEST COAST TROUGH. CHANCES
OF MAINLY AFTERNOON THUNDERSTORMS WILL OCCUR MONDAY THROUGH MUCH
OF NEXT WEEK AS SUBTLE DISTURBANCES PASS OVERHEAD IN THE SOUTHWEST
FLOW ALOFT. SHEAR AND INSTABILITY WILL BE SUFFICIENT FOR SOME OF
THESE STORMS TO BECOME SEVERE EACH AFTERNOON AND EVENING...AND WE
WILL GET A BETTER LOOK AT THE FORECAST ELEMENTS AS WE HEAD
THROUGH EASTER WEEKEND. TEMPERATURES NEXT WEEK WILL REMAIN ABOUT
10 DEGREES ABOVE NORMAL WITH LOWS IN THE 60S AND HIGHS GENERALLY
IN THE 80S.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  67  86  67  74  47 /  20  20  20  20   5
WACO, TX              66  84  67  77  48 /  30  10  10  30   5
PARIS, TX             64  79  65  72  42 /  30  20  20  30   5
DENTON, TX            66  84  66  74  44 /  20  20  20  10   5
MCKINNEY, TX          65  81  66  73  44 /  20  20  20  20   5
DALLAS, TX            67  84  67  75  47 /  20  20  20  20   5
TERRELL, TX           65  82  67  74  45 /  30  20  20  30   5
CORSICANA, TX         65  81  66  76  47 /  30  10  10  30   5
TEMPLE, TX            66  83  66  77  48 /  30  10  10  30   5
MINERAL WELLS, TX     65  90  66  74  45 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/05
Hazardous weather outlook, Apr 1, 3:42 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CDT WED APR 1 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 PM CDT WED APR 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF NORTH TEXAS LATE
THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY BECOME STRONG TO
SEVERE AND PRODUCE LARGE HAIL...STRONG WINDS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THERE IS A SLIGHT CHANCE FOR STRONG TO SEVERE THUNDERSTORMS ON
THURSDAY AFTERNOON AND EVENING...MAINLY FOR AREAS EAST OF THE
INTERSTATE 35 CORRIDOR AND NORTH OF THE INTERSTATE 20 CORRIDOR.
LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING WILL
BE THE MAIN HAZARDS.

THERE IS A CHANCE FOR THUNDERSTORMS FOR PARTS OF NORTH AND
CENTRAL TEXAS ON FRIDAY AND FROM SATURDAY NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING.

In the hours before

Local storm report, Apr 1, 7:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
723 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             12 NW WEATHERFORD       32.89N  97.95W
04/01/2015  E1.00 INCH       PARKER             TX   TRAINED SPOTTER

            12 NW WEATHERFORD
Local storm report, Apr 1, 7:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 S POOLVILLE           32.95N  97.85W
04/01/2015  E1.00 INCH       PARKER             TX   TRAINED SPOTTER

            HAIL TO SIZE OF QUARTERS
Local storm report, Apr 1, 7:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             0 N PEASTER             32.87N  97.85W
04/01/2015  E1.00 INCH       PARKER             TX   TRAINED SPOTTER

            HAIL TO QUARTER SIZE IN PEISTER.
Local storm report, Apr 1, 7:47 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
747 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             5 S WILLS POINT         32.63N  96.00W
04/01/2015  E1.00 INCH       VAN ZANDT          TX   TRAINED SPOTTER
Special weather statement, Apr 1, 8:01 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED APR 1 2015

TXZ122-123-020145-
VAN ZANDT TX-RAINS TX-
801 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR RAINS AND NORTHWESTERN VAN ZANDT
COUNTIES UNTIL 845 PM CDT...

AT 759 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WILLS POINT...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...WILLS POINT...GRAND SALINE...EDGEWOOD...EMORY...FRUITVALE
AND POINT.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 514 AND 525.

LAT...LON 3254 9595 3267 9608 3270 9608 3298 9584
      3298 9567 3291 9565 3271 9564
TIME...MOT...LOC 0059Z 229DEG 13KT 3267 9595

15-BAIN
Special weather statement, Apr 1, 8:05 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT WED APR 1 2015

TXZ107-020145-
HOPKINS TX-
805 PM CDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOPKINS COUNTY UNTIL
845 PM CDT...

AT 802 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLEASANT GROVE...OR 9 MILES WEST OF WINNSBORO...MOVING NORTHEAST AT
15 MPH.

WINDS IN OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...HAIL UP TO THE
SIZE OF DIMES AND VERY HEAVY RAIN WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
COMO.

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 139 AND 142.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3296 9564 3307 9557 3319 9532 3318 9530
      3297 9531
TIME...MOT...LOC 0102Z 229DEG 13KT 3293 9546

15-BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 7:11 PM CDTSpecial Weather StatementFWDRains49 min
Apr 1, 7:19 PM CDTSpecial Weather StatementFWDHenderson41 min
Apr 1, 7:21 PM CDTSpecial Weather StatementFWDKaufman39 min
Apr 1, 7:22 PM CDTSpecial Weather StatementFWDMills53 min
Apr 1, 7:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise24 min
Apr 1, 7:38 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rains, Van Zandt22 min
Apr 1, 8:01 PM CDTSpecial Weather StatementFWDRains44 min
Apr 1, 8:05 PM CDTSpecial Weather StatementFWDHopkins40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.